MAUDE Adverse Event Report: I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970)
Date of Event 02/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint products were returned, i-sens analyzed the cause of incorrect readings using the returned meter, strips, and control solutions.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied to internal standard in i-sens.In addition, according to the reported problem, blood tests were conducted using 4 high glucose level blood samples, and all results were within the standard range, and the cv% was within the acceptance criteria (below 5%).In particular, the products are presumed to operate normally because the low readings were not reproduced even when tested with a sample of the glucose range estimated by the customer's blood glucose level at the time of the reported accident.(570mg/dl~hi).
 
Event or Problem Description
Patient tested hi on their own personal meter.Patient was vomiting due to high blood glucose.Paramedics were called.Patient was picked up by paramedics on (b)(6) 2023 at 8:37 am.When the paramedics arrived, they tested the patient with the assure prism meter and received a reading of 350.They did not treat the patient based on this reading because they were unsure if the meter was reading correctly.Paramedics transferred patient to hospital.Patient was tested there, with their meter, and they received a reading of 570.The treatment that hospital provided is unknown.Replaced meter, strips, and sent return label.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key16687153
Report Number3005621222-2023-00003
Device Sequence Number7362725
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberUU10MACHC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight68 KG